Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Back injury due to fall, left-sided waist pain. Taking ibuprofen. Muscle damage?

Hi, I fell down the bottom of staircase, my foot came away from me and I landed with a thud on my back and bounced down last of steps. Was very painful, took I ibrobrufen tabs and am still going to work but still very sore. Don t think I have broken anything but left hand side at waist is really sore. Bottom of back also sore but not as bad as waist. I am quite plump at waist, so is this just damaged muscle. Thank you
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Such types of injuries are very bothering as you experience lot of pain and disability without any fracture.
It is a a case injured muscles with local inflammation
Apply local heat twice a day and take ibuprofen 600 mg three times a day for 5 to 7 days.
You shall be all right in next 7 to 10 days.
Answered: Sun, 9 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor